# SDR CALA2017120804362

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N66848
- Make and model: Boeing 737924ER
- Aircraft serial: 42188
- Aircraft time: 10,041 hours, 3,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT CAP MISSING IN FIRST CLASS REPLACED EMERGENCY EXIT LIGHT AT DOOR 1L CLOSET OPS CHECKED NORMAL.
